fb7 you posted me a few days ago about weaning off methadone just curious how it was going i posted you in when does it end but i dont know if you received it post me and let me know how its going later kelleigh :wave:
Quote from farmboy7:Hi no patience,
I'm still doing the taper down and have hit the proverbial wall for now. I started quick on purpose to get my dosage down as quick as possible so this wouldn't take too long. For two days I lowered my dose by about 15% and I felt OK so I dropped another 15% on the third day. The next day I felt withdrawal starting but I had just taken a dose and the withdrawal only lasted about one hour. So now I am on the 4th day of the lower dose, feeling allright,but not great. It will be a few more days before I even think about reducing more. I'm also trying to cut down my oxycodone use inbetween lowering the methadone because I don't want to end up just replacing one for the other. Isn't it weird how just reducing by 30% can screw up your body and your mind? I was actually taking fairly small amounts and only for pain but I got really dependent and didn't even know it.
Quote from farmboy7:All opiates helped me for a while but recently the pain is increasing faster than they can raise the dose. I could not work anymore because of the pain and all the pills. I now think methadone is very strong and has a lot of side effects that may not be apparent immediately. The doc thinks maybe I should try going off all the opiates and see what happens. He says 30% of people have LESS pain after they quit. Not great odds but I'll give it a try.
Quote from farmboy7:Hey Kelleigh,
I'm doing OK. Saw my doc this AM and he said I'm doing good on the taper down of methadone. I'm also getting ready to drop another 1/2 pill per day soon. He gave me a scrip for lidocaine patches to stick on my back in the area it hurts. Anyone try these before? Going to my pain doctor this afternoon.
Glad to see you are finally feeling better, gives me confidence too.